Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 201, NWS Austin/San Antonio, TX

June 17, 20194 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 17, 2019, 2:07 AM CDT for 4 counties in Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 17, 2019, 2:07 AM CDT (07:07 UTC)
Expired
Jun 17, 2019, 3:00 AM CDT
In force
53 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX, Lavaca County, TX

The radar

The Austin/San Antonio radar (KEWX), 95 km from the middle of the area, began a volume at 07:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 8:02 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2400 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1218 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.2
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted.

659 
WUUS54 KEWX 170707
SVREWX
TXC123-177-255-285-170800-
/O.NEW.KEWX.SV.W.0201.190617T0707Z-190617T0800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
207 AM CDT Mon Jun 17 2019

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  DeWitt County in south central Texas...
  Central Karnes County in south central Texas...
  Gonzales County in south central Texas...
  Lavaca County in south central Texas...

* Until 300 AM CDT.

* At 205 AM CDT, severe thunderstorms were located along a line
  extending from Palmeto State Park to 8 miles northeast of Smiley to
  near Westhoff to 6 miles southeast of Gillett to near Cestohowa,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Cuero, Gonzales, Yoakum, Kenedy, Karnes City, Hallettsville,
  Yorktown, Shiner, Moulton, Runge, Falls City, Smiley, Nordheim,
  Sublime, Cestohowa, Cheapside, Hochheim, Palmeto State Park,
  Gillett and Thomaston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2876 9765 2883 9788 2895 9807 2920 9773
      2962 9764 2963 9686 2958 9684 2958 9679
      2934 9656
TIME...MOT...LOC 0705Z 298DEG 35KT 2958 9760 2935 9753 2917 9756 2905
9771 2904 9798

HAIL...<.75IN
WIND...60MPH
 
$$

CP
2 follow-up statements
288 
WWUS54 KEWX 170727
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
227 AM CDT Mon Jun 17 2019

TXC255-170736-
/O.CAN.KEWX.SV.W.0201.000000T0000Z-190617T0800Z/
Karnes TX-
227 AM CDT Mon Jun 17 2019

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KARNES COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 500 AM CDT for
south central Texas.

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2883 9756 2900 9773 2911 9760 2962 9764
      2963 9686 2958 9684 2958 9679 2934 9656
TIME...MOT...LOC 0726Z 313DEG 41KT 2960 9747 2929 9732 2911 9735 2899
9750 2898 9768

$$

TXC123-177-285-170800-
/O.CON.KEWX.SV.W.0201.000000T0000Z-190617T0800Z/
DeWitt TX-Gonzales TX-Lavaca TX-
227 AM CDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR DEWITT...CENTRAL GONZALES AND LAVACA COUNTIES...

At 226 AM CDT, severe thunderstorms were located along a line
extending from 6 miles north of Gonzales to near Hochheim to near
Cuero to Yorktown to near Nordheim, moving southeast at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cuero, Gonzales, Yoakum, Hallettsville, Yorktown, Shiner, Moulton,
Nordheim, Sublime, Cheapside, Hochheim, Palmeto State Park,
Thomaston, Ezzell, Speaks, Westhoff, Komensky, Henkhaus, Cotton Patch
and Meyersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2883 9756 2900 9773 2911 9760 2962 9764
      2963 9686 2958 9684 2958 9679 2934 9656
TIME...MOT...LOC 0726Z 313DEG 41KT 2960 9747 2929 9732 2911 9735 2899
9750 2898 9768

HAIL...<.75IN
WIND...60MPH
 
$$

CP
856 
WWUS54 KEWX 170745
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
245 AM CDT Mon Jun 17 2019

TXC123-177-285-170800-
/O.CON.KEWX.SV.W.0201.000000T0000Z-190617T0800Z/
DeWitt TX-Gonzales TX-Lavaca TX-
245 AM CDT Mon Jun 17 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR EASTERN DEWITT...EAST CENTRAL GONZALES AND LAVACA COUNTIES...

At 245 AM CDT, severe thunderstorms were located along a line
extending from near Moulton to near Shiner to near Yoakum to near
Thomaston to near Mission Valley to Weesatche, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Cuero, Yoakum, Hallettsville, Shiner, Moulton, Sublime, Thomaston,
Ezzell, Hochheim, Speaks, Komensky, Worthing, Henkhaus, Edgar,
Terryville, Meyersville, Dilworth, Vienna, Koerth and Moravia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2906 9694 2910 9698 2887 9730 2892 9742
      2887 9749 2921 9732 2962 9743 2963 9686
      2958 9684 2958 9679 2934 9656
TIME...MOT...LOC 0745Z 275DEG 30KT 2962 9722 2938 9720 2924 9714 2906
9717 2891 9728 2886 9745

HAIL...<.75IN
WIND...60MPH
 
$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 1:11 AM CDT, 56 minutes earlier.

Area forecast discussion, Jun 17, 1:11 AM CDT, 56 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Austin/San Antonio TX
111 AM CDT Mon Jun 17 2019

.AVIATION...
/06Z TAFS/
A cluster of strong to severe thunderstorms is moving across the San
Antonio area terminals with cigs/vsbys ranging from MVFR/LIFR as of
06Z. Another cluster of storms is affecting the KAUS with stronger
storms to the south of the terminal. These clusters of storms are
forecast to push to the southeast overnight and away from area
airports by Monday morning. Once the storms move away from the I-35
corridor, expect MVFR cigs through mid-late morning before VFR
conditions show back into the forecast.

For KDRT, VFR conditions are anticipated through 11Z Monday with a
short period of MVFR cigs (12Z-16Z). Have introduced a PROBB30 group
for early this evening as new storm development is forecast across
west Texas and into our area.

&&

.PREV DISCUSSION... /ISSUED 640 PM CDT Sun Jun 16 2019/

UPDATE...
VFR conditions at all sites to start off the period. A cluster of
strong to severe thunderstorms look to impact mainly the I-35 sites
tonight. There is still some uncertainty with the timing and extent
of storm activity tonight. Confident that I-35 sites will have a
period of a few hours of MVFR to IFR conditions due to thunderstorms
late this evening and tonight. Once the rain clears the area, MVFR
conditions will prevail till late morning. DRT is expected to have
only a brief period of MVFR tomorrow morning. Ceilings scatter out to
VFR around the 16Z period with southeasterly winds around 10 knots.

PREV DISCUSSION... /ISSUED 257 PM CDT Sun Jun 16 2019/

SHORT TERM (Tonight through Monday Night)...
A lot of factors at play this afternoon and tonight that will
influence the area. First, ongoing showers and thunder in our
furthest eastern counties. These are primarily diurnal driven
convection that will continue intermittently through sunset. To our
north, a remnant outflow boundary has initiated a line of convection
just north of I-20 from Mineral Wells to Abilene. As this complex
pushes south, it will move through a favorable environment for
strong to severe storms, as instability is quite high. CAPE values
range from 4000-5000 J/kg, steep lapse rates, and adequate shear all
indicate the potential for these storms to be severe. SPC currently
has a highlighted enhanced risk for the area north of I-10, including
Austin, and the northeast portion of San Antonio. In this moisture
rich atmosphere where PWATs range from 1.8 - 1.9, 1-2 inches are
possible with this complex, with isolated areas seeing higher
amounts. Timing for these storms to enter the Hill Country is tonight
from 10pm to midnight, then progressing south southeast to the I-35
corridor. Main threats will be damaging winds and large hail (up to
golf ball size), though there is still a chance for tornadoes. As
this complex progresses overnight, Monday morning could still hold
residual showers, especially east of I-35. These showers won't be
enough to keep temperatures down, as we will still reach normal to
just above normal temperatures of low to mid 90s, and triple digit
heat in our southwest counties.

LONG TERM (Tuesday through Sunday)...
Tuesday, an impulse passes to our east, leaving a chance for showers
and thunder for our eastern counties, while the remainder of the area
stays dry. Weak ridging sets up and remains in place for a mostly
dry week. This ridging will have temperatures on the rise up to
100-103 for the I-35 corridor on Thursday. With our very moist
airmass still in place, heat indices will be elevated as well.
Getting into next weekend, hot and humid conditions with few clouds
are expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              93  75  96  76 100 /  30  -   -   -    0
Austin Bergstrom Intl Airport  93  74  96  75 100 /  30  -   10  -    0
New Braunfels Muni Airport     93  73  96  74 100 /  30   0  10   0   0
Burnet Muni Airport            92  73  95  74  99 /  30  10  10  10  -
Del Rio Intl Airport           98  76  98  77 102 /  -   -   -   10   0
Georgetown Muni Airport        93  74  96  74  99 /  30  10  10  -   -
Hondo Muni Airport             98  75 100  75 103 /  20  -   -    0   0
San Marcos Muni Airport        94  73  97  74 101 /  30   0  10   0   0
La Grange - Fayette Regional   92  75  95  76  99 /  50   0  20   0   0
San Antonio Intl Airport       95  75  98  76 101 /  30  -   -    0   0
Stinson Muni Airport           95  75  98  76 101 /  30  -   -    0   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...17
Short-Term/Long-Term...Platt
Hazardous weather outlook, Jun 16, 2:34 PM CDT, 11 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
234 PM CDT Sun Jun 16 2019

TXZ171>173-183>194-202>209-217>225-228-171945-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
234 PM CDT Sun Jun 16 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Strong to severe thunderstorms are possible this afternoon and
evening across most of south central Texas with the greatest
potential across portions of the Hill Country and Central Texas.
Damaging winds, large hail, an isolated tornado, and locally heavy
rain will all be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hot and humid conditions will return to south central Texas,
especially Wednesday through Friday. Afternoon heat indices on
those dates are likely to reach the 102 to 110 degree range along
the Rio Grande and areas along and east of I-35.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed across Central Texas and
the Hill Country this evening and tonight.

In the hours before

Special weather statement, Jun 16, 11:55 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1155 PM CDT Sun Jun 16 2019

TXZ173-192-170600-
Williamson TX-Travis TX-
1155 PM CDT Sun Jun 16 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WILLIAMSON AND
NORTHEASTERN TRAVIS COUNTIES UNTIL 100 AM CDT...

At 1154 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Rock, moving southeast at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Elgin, Anderson Mill, Windemere, Hutto, Manor, Thrall, Coupland,
Rices Crossing, Brushy Creek, Beyarsville, Wells Branch, Jollyville
and Noack.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 3059 9727 3042 9736 3041 9738 3028 9745
      3040 9785 3064 9774
TIME...MOT...LOC 0454Z 293DEG 18KT 3053 9771

MO
Special weather statement, Jun 17, 12:25 AM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Mon Jun 17 2019

TXZ192-193-208-170615-
Caldwell TX-Bastrop TX-Travis TX-
1225 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CALDWELL...SOUTHEASTERN
TRAVIS AND SOUTHWESTERN BASTROP COUNTIES UNTIL 115 AM CDT...

At 1225 AM CDT, Doppler radar was tracking a strong thunderstorm near
Niederwald, or near Lockhart, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Lockhart, Bastrop, Mustang Ridge, Niederwald, Cedar Creek, Rosanky,
Wyldwood, Camp Swift, Creedmoor, Phelan, Bastrop State Park, Hills
Prairie, Rockne, Watterson, Maha, Red Rock, Lytton Springs,
Taylorsville, String Prairie and McMahan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2980 9775 3000 9774 3002 9771 3005 9774
      3009 9774 3017 9728 2983 9726
TIME...MOT...LOC 0525Z 259DEG 20KT 2998 9764

MO
Special weather statement, Jun 17, 12:54 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1254 AM CDT Mon Jun 17 2019

TXZ183-170700-
Val Verde TX-
1254 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN VAL VERDE COUNTY
UNTIL 200 AM CDT...

At 1254 AM CDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Juno, moving south at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Juno.

LAT...LON 3029 10085 3019 10078 3009 10114 3029 10116
TIME...MOT...LOC 0554Z 338DEG 10KT 3038 10106

MO
Special weather statement, Jun 17, 1:31 AM CDT, 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
131 AM CDT Mon Jun 17 2019

TXZ186-187-170700-
Kerr TX-Bandera TX-
131 AM CDT Mon Jun 17 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA AND
SOUTHEASTERN KERR COUNTIES UNTIL 200 AM CDT...

At 131 AM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southwest of Hunt, or 13 miles northwest of Medina, moving east
at 25 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Medina, Kerrville, Camp Verde and Kerrville-Schreiner Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

LAT...LON 2989 9957 3005 9945 3007 9905 2970 9911
TIME...MOT...LOC 0631Z 280DEG 23KT 2995 9940

CP
Local storm report, Jun 17, 1:32 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
132 AM CDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 AM     TSTM WND GST     3 E CONVERSE            29.52N 98.27W
06/17/2019  M63 MPH          BEXAR              TX   ASOS

&&

EMP
Local storm report, Jun 17, 1:37 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
137 AM CDT MON JUN 17 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0114 AM     TSTM WND GST     3 E CONVERSE            29.52N 98.27W
06/17/2019  M63 MPH          BEXAR              TX   ASOS

&&

EMP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 8:19 PM CDTSevere Thunderstorm WarningEWXWilliamson56 min
Jun 16, 8:41 PM CDTSpecial Weather StatementEWXWilliamson34 min
Jun 16, 8:54 PM CDTSevere Thunderstorm WarningEWXWilliamson66 min
Jun 16, 9:24 PM CDTSpecial Weather StatementEWXLee51 min
Jun 16, 9:38 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr67 min
Jun 16, 10:05 PM CDTTornado WarningEWXGillespie, Kerr40 min
Jun 16, 10:13 PM CDTAreal Flood AdvisoryEWXWilliamson3 hr
Jun 16, 10:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
Jun 16, 10:37 PM CDTSpecial Weather StatementEWXLee68 min
Jun 16, 10:43 PM CDTSevere Thunderstorm WarningEWXBandera, Kerr62 min
Jun 16, 10:54 PM CDTFlash Flood WarningEWXLee3 hr
Jun 16, 10:58 PM CDTAreal Flood AdvisoryEWXBastrop, Lee3 hr
Jun 16, 11:06 PM CDTSpecial Weather StatementEWXReal24 min
Jun 16, 11:21 PM CDTSpecial Weather StatementEWXWilliamson54 min
Jun 16, 11:28 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Kendall, Kerr, Medina and 1 more62 min
Jun 16, 11:34 PM CDTAreal Flood AdvisoryEWXBurnet, Williamson3 hr
Jun 16, 11:55 PM CDTSpecial Weather StatementEWXWilliamson65 min
Jun 16, 11:57 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson46 min
Jun 17, 12:25 AM CDTSpecial Weather StatementEWXBastrop, Caldwell50 min
Jun 17, 12:27 AM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Medina, Wilson63 min
Jun 17, 12:54 AM CDTSpecial Weather StatementEWXVal Verde66 min
Jun 17, 1:13 AM CDTFlash Flood WarningEWXBastrop, Caldwell, Hays, Travis3 hr
Jun 17, 1:15 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Caldwell, DeWitt, Gonzales, Guadalupe and 2 more60 min
Jun 17, 1:26 AM CDTAreal Flood AdvisoryEWXBexar3 hr
Jun 17, 1:31 AM CDTSpecial Weather StatementEWXBandera29 min
Jun 17, 1:56 AM CDTAreal Flood AdvisoryEWXCaldwell, Guadalupe3 hr
Jun 17, 2:24 AM CDTSpecial Weather StatementEWXFayette66 min
Jun 17, 2:56 AM CDTSevere Thunderstorm WarningEWXDeWitt, Fayette, Lavaca49 min
Jun 17, 3:18 AM CDTSpecial Weather StatementEWXBurnet57 min
Jun 17, 5:12 AM CDTSpecial Weather StatementEWXGillespie48 min
Jun 17, 5:36 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 17, 6:09 AM CDTSpecial Weather StatementEWXBlanco51 min
Jun 17, 7:31 AM CDTAreal Flood AdvisoryEWXGillespie, Kerr119 min
Jun 17, 8:08 AM CDTSpecial Weather StatementEWXBandera, Kendall67 min
Jun 17, 9:25 AM CDTSpecial Weather StatementEWXBexar65 min
Jun 17, 10:03 AM CDTSpecial Weather StatementEWXAtascosa, Karnes57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.